Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Esposito - F. Leonetti - G. Mingione

Regularity for minimizers of functionals with p-q growth

created by mingione on 05 Oct 2012

[BibTeX]

Published Paper

Inserted: 5 oct 2012
Last Updated: 5 oct 2012

Journal: Non. Diff. Equ. Appl.
Volume: 6
Pages: 133-148
Year: 1999

Abstract:

We prove higher integrability for the gradient of vector-valued minimizers of some integral functionals with p − q growth

Credits | Cookie policy | HTML 5 | CSS 2.1